# SDR ERAA096635

- Difficulty date: August 1, 2003
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 14,861 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: ELT1106
- Part serial: 61839
- Condition: Inoperative
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT GOES OFF CONSTANTLY, BATTERY HAS BEEN DISCONNECTED.  SENT TO ARTEX  FOR REPAIR.  COULD NOT DUPLICATE, CHECKED MOUNTING ANGLE, SHOULD BE HORIZONTAL.  REPLACED BATTERY, EXPIRED.  TESTED IAW ARTEX PROCEDURES, REPLACED BATTERY PACK.
